# SDR SWIA200617294

- Difficulty date: August 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 13,663 hours, 10,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 RBL 36 AND 27, BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  NEW CLIPS INSTALLED IAW REO601R-53-41-059 REV A.
